Local asymptotics for nonparametric quantile regression with regression splines

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations



Original languageEnglish
Pages (from-to)209-215
Journal / PublicationStatistics and Probability Letters
Publication statusPublished - 1 Oct 2016
Externally publishedYes


We consider nonparametric quantile regression using B-splines and derive local asymptotic properties of the estimator. As a by-product, we establish the convergence rate of the estimator in L norm which seems to be missing in the literature. Simulations are carried out to investigate the coverage of the pointwise confidence interval.

Research Area(s)

  • Asymptotic normality, B-splines, Check loss function, L∞ norm